# SDR UALA2010092703569

- Difficulty date: September 25, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 75,542 hours, 12,198 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Reads Low
- Location: Escape Slide
- Component: Slide
- Component part number: 101651303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 LT ENTRY DOOR SLIDE CYLINDER PRESSURE IS LOW.  REPLACED PASSENGER DOOR 1L ESCAPE SLIDE - RAFT.
